# SDR AALA202312031081

- Difficulty date: December 1, 2023
- Submitted: December 3, 2023
- Operation: Air carrier
- Aircraft: N435AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10566
- Aircraft time: 9,306 hours, 2,545 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Actuator
- Part number: 830D000001
- Part serial: 0830D00LI270797
- Condition: Locked
- Location: Zone 500
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON DECENT CONFIGURATION, SLATS WERE LOCKED CLOSED. EXECUTED ECAM ACTION WITH NO SUCCESS. CONFIG 3 LANDING WITH NO SLATS, EMERGENCY DECLARED LANDED WITHOUT INCIDENT. MAINTENANCE REPLACED THE LEFT WING SLAT ACTUATOR (6037CM) IAW AMM 27-84-49.
